Tendonopathies possibly related to Cipro?
Wow! I've just started to become curious as to whether or not all my tendinitis in various areas are attributed to intermittent chronic use of cipro that I have taken off & on for 20 years for UTI's.
I've had severe bursitis to the left trochanter, which unfortunately required surgery about a year ago to remove the bursa; has helped some. I've just been diagnosed with tenosynovitis to the left heel via MRI after about 3 years of foot pain, which was misdiagnosed as plantar fasciitis.
I now have left shoulder/arm pain & had a steroid injection a couple months ago to the bicep tendon diagnosed as tendinitis. The steroid helped for a couple months & it's painful again & may need another MRI. I'm a nurse practitioner & talked to my physician who said she didn't think of my tendonopathies being related to the cipro. I'm starting to think this is a very realistic possibility.